# SDR HNAA0100001

- Difficulty date: December 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- Aircraft time: 40,622 hours, 47,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING PANEL 522 AT LADDER PLATE CRACKED AT OUTBOARD AFT CORNER. CRACK WAS 0.3 INCH LONG. REPAIRED I/A/W PIEDMONT EO8-57-00-1009.
